# SDR SWIA2019092746363

- Difficulty date: May 23, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PROTECTOR PLATE IS CORRODED AROUND THE FASTENER HOLES (C-CHECK) RO: 09/26/2019 REPLACED SERVICE DOOR PROTECTOR PLATE WITH NEW PART FROM STORES P/N: 601R38957-31 P/O: T-48438 IAW SRM.
